American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J93) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Yoshinori Mishiba. Algebraic independence of the Carlitz period and the positive characteristic multizeta values at $n$ and $(n,n)$. Proc. Amer. Math. Soc. 143 (2015) 3753-3763. MR 3359567.
Abstract, references, and article information   
View Article: PDF

[2] Dinesh S. Thakur. Higher diophantine approximation exponents and continued fraction symmetries for function fields II. Proc. Amer. Math. Soc. 141 (2013) 2603-2608.
Abstract, references, and article information   
View Article: PDF

[3] Dinesh S. Thakur. Higher diophantine approximation exponents and continued fraction symmetries for function fields. Proc. Amer. Math. Soc. 139 (2011) 11-19. MR 2729066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] W. Dale Brownawell and Laurent Denis. Linear independence and divided derivatives of a Drinfeld module II. Proc. Amer. Math. Soc. 128 (2000) 1581-1593. MR 1709742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia